# SDR VTZA95232

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retraction Jack
- Part number: AIR864961
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6500 - PWM-IAD - DURING CLIMB-OUT RETURNED TO PWM DUE TO THE RIGHT MAIN LANDING GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  AIRCRAFT LANDED AT PWM WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO IAD AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT MAIN GEAR RETRACTION JACK.  AIRCRAFT WAS RELEASED ADN APPROVED FOR RETURN TO SERVICE.  (M)
